# SDR UIEA200700062

- Difficulty date: January 29, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 62,240 hours, 12,403 cycles
- Engine: Ge CF650E2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON DOUBLER NEAR MAIN DECK FRAME WEB STRINGER CUT-OUT AT STATION 420R STRINGER 14 RT.  REPAIRED, REMOVED STRINGER CLIPS AND PERFORMED DVI.  ALL HOLES NDT INSPECTED.  FABRICATED  AND INSTALLED FLAT REPAIR DOUBLER AND INSTALLED PER BOEING MESSAGE 1-273634952-2.
